# SDR 05FDEA00307

- Difficulty date: February 18, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 14,763 hours, 7,740 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER SLAT RETRACTION LOST YELLOW SYS HYD PUMP, FOLLOWED BY LOW PRESSURE.  ONE MINUTE LATER LOST YELLOW SYS QUANTITY.  APPROX 1 MIN PUMP WAS RUNNING.  FOUND LEAK AT FLEX LINE JUST BEHIND TOP OF LT MAIN GEAR LEG.  ADDED MPN A2714201300000, CPN 2713423 QTY 1, ADDED MPN 190L0F21D, CPN 0021528 QT.  REPLACED LEAKING HYD LINE WITH NEW LINE P/N A2714201. 300000 PER SMP.  SERVICED YELLOW HYD RESEVOIR IAW MM 12-12-29-0.  PERFORMED CHECK OF YELLOW HYDRAULIC SYS AND YELLOW ENGINE DRIVEN HYD PUMP, AND WHOLE SYSTEM CHECKED GOOD.
